# SDR HNAA0500106

- Difficulty date: December 23, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 52,916 hours, 60,655 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 HYDRAULIC DROPPED TO .5 QTS IN FLIGHT ISO VALVE CAUTION LIGHT ILLUMINATED.  REMOVED AND REPLACED NR 1 ENGINE DRIVEN PUMP.
